# SDR SWIA200312069

- Difficulty date: June 3, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,010 hours, 32,765 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FLAPS WOULD NOT RETRACT PAST 10 DEGREES.  FLAP DISAGREEMENT WITH THE OUTBOARD FLAPS INDICATING 10 DEGREES.  RETURNED TO FIELD.  REPLACED RIGHT OUTBOARD FLAP INNER FIXED TRACK IAW EMB MM 57-53-03.  INSTALLED SERVICEABLE TRACK ON RIGHT WING, OUTBOARD FLAP AT OUTBOARD POSITION.
